# SDR ABXA9900161

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5645357
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO C2 DOOR INTERIOR SKIN CRACKED AT LOWER FORWARD CORNER.  REPAIRED IAW DC8 SRM 52-4-2 AND 51-1-20.
